# SDR USAA051198

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546435274MCIR
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP BEHIND NR 8 FLAP TRACK DELAMINATED.  INJECTED WEDGE SPLIT WITH TWO PART ADHESIVE IN DISBOND.  NO FURTHER ACTION REQUIRED IAW SRM 57-53-01, DEFECT SIZE 3 X 5 INCHES.
